# SDR W8PA971327

- Difficulty date: July 6, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N950WP
- Make and model: Boeing 737301
- Aircraft serial: 23229
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Condition: Cracked
- Location: Cargo Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO DOOR INNER SKIN CRACK AT LIGHTNING HOLE BS 460, RBL 56, WL 178.  BLENDED CRACK, FOUND OUT OF LIMITS PER SRM 52-30-01, REPAIRED PER SRM 51-70-13.  (X)
